# SDR SWAA2020030942219

- Difficulty date: February 20, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 46,167 hours, 23,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON UPPER LUG OF #2 SEAT TRACK AT STA. 520.         REPAIRED SEAT TRACK AS PER SRM 53-00-52-2R-4. (SEE WIP & SUBTASK ENTRY FOR INDIVIDUAL SIGNOFF)
